Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, Number 4, Pages 49–51 (Mi vmumm961)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Complexity of approximation of Lipschitz functions

S. B. Gashkov, Ya. V. Vegner


Funding Agency Grant Number
Russian Foundation for Basic Research 05010099
080100863
Ministry of Education and Science of the Russian Federation ؖ1807.2003.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations


Full text: PDF file (201 kB)

Bibliographic databases:
UDC: 519.95
Received: 27.06.2007

Citation: S. B. Gashkov, Ya. V. Vegner, “Complexity of approximation of Lipschitz functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, no. 4, 49–51

Citation in format AMSBIB
\Bibitem{GasVeg08}
\by S.~B.~Gashkov, Ya.~V.~Vegner
\paper Complexity of approximation of Lipschitz functions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2008
\issue 4
\pages 49--51
\mathnet{http://mi.mathnet.ru/vmumm961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963721}
\zmath{https://zbmath.org/?q=an:1304.68073}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm961
  • http://mi.mathnet.ru/eng/vmumm/y2008/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Math. Notes, 92:1 (2012), 23–38  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021